hi i am new in this group find out from a doctor i have anxiety and depression they called it situantional anxiety and depression.he precribed me Zoloft on Sept 14th was nervious before taking it did have some side effects but went away like itching then longer i took the itching got worse and felt like flu like systems had a low grade fever 99.0. found out from my primary doctor had sinus infection took meds for the infection finished medicine felt better. Then Sept 22nd and 23rd itching got worse took bendryal to help it did help, stop taking the Zoloft by a doctor because i was feeling like flu like systems and the itching was worse and having the low grade fever again. The primary doctor said i have virual virus do to allergies, so i saw my doctor who precribed me the Zoloft he said not take zoloft for two weeks until i get better from this virual virus then try the zoloft again if you have reaction to it stop the zoloft then wait a week and try different medicine called citalpram 20mm. i am so sacred to taking any medicine because i am so sentitive to medicine anyway. i get anxiety about taking the medicine for my depression and anxiety i want fix it with out medicine just therapy not helping. I think thats why my doctor try the zoloft again because i am thinking i am itching and i am not really having reaction to the medicine but he said you do have sentitvie to medicine that why he had a backup medcine for me. my question is anybody taking Zoloft 25mm or Citalopram 20mm before and any side effects from these medicine? also any tips on controling my anxiety and depression ?
I just read your comments that you wrote awhile ago. I took Zoloft a long
time ago. I only took the Zoloft for two days because I felt really sick on
the Zoloft. I had terrible side effects from the Zoloft. Here are some of
them extreme nervousness, heart palpations, bizarre nightmares, nausea,
all in all it was a terrible experience. I went to my doctor after the second
day and told her that I wanted to get off the Zoloft and she prescribed
another medication for me. I've heard Wellbutrin which is an antidepressant is a good choice because it has the least number of side
effects. I hadn't heard of Citalopram before today. So, you probably know
this drug is an antidepressant.
Possible side effects of Citalopram
Nausea/vomiting/indigestion - common
Diarrhea/constipation - common
Anxiety/Insomnia - rare
Headache/tremor - rare
Dizziness/drowsiness - rare
Dry mouth/ sweating - rare
Sexual dysfunction - rare
Skin rash - rare
* Do not stop the drug without consulting your doctor.
Stopping abruptly can cause withdrawl (withdrawal) symptoms.
Hope this information has been helpful. Good luck to you. Eve
I would not recommend Zoloft. On another Depression web site, there's a long thread about how bad the withdrawal symptoms are from it. I have chronic pain and I've done the opiate withdrawal and IT *****! I would like to get off my pain meds but it's either just been too hard or I have too much pain. Can't win, but less would be better.Therefore, the Zoloft my PCP doc recently prescribed I am not going to take.....took it for a week and then saw those posts! Wow! Don't worry, I'm going to talk to him about it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.